# SDR AALA202509306310

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,180 hours, 27,905 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Eng Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE NUMBER 2 ENGINE FUEL AFT LOW PRESSURE LIGHT CAME ON AND REMAINED ILLUMINATED.  T/S PER WDM 28-23-11. PERFORMED VOLTAGE CHECK OF CONNECTOR D74, FOUND 115V AT ALL THREE PHASES. SUSPECT PUMP AT FAULT.   OPEN
